I had issues with my lining being too thick last week, thankfully on Sunday it was thin enough to begin injectibles. Well as of yesterday, it's too thick again & if it does not stabilize, that will be it for me... (being doing injectibles for 5 going on 6 days now)... I'm an emotional wreck because of it (I guess the drugs have heightend my sensitivity)... Please say a little prayer for me!!!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...